# SDR SIMA20170418004

- Difficulty date: April 18, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 17,155 hours, 11,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Lt Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EQUIPMENT BAY FLOOR WEB HAS A 1/8" CRACK.  COMPLETED A REPAIR TO LT FWD EQUIPMENT COMPARTMENT FLOOR IAW ETN-CR-53-099.
